A NEW APPROACH FOR THE APPROXIMATE SOLUTION OF FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS


BAYRAK M. A. , Demir A. L.

BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES, vol.16, no.3, pp.193-215, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.21915/bimas.2021301
  • Title of Journal : BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES
  • Page Numbers: pp.193-215
  • Keywords: Residual power series method, space-time fractional integro-differential equations, Caputo derivative

Abstract

In this paper, the construction of the analytical solutions of space-time fractional integro-differential equations are studied. We first transform the space-time fractional integro-differential equations into space-time fractional differential equations by means of new transformations then construct the solutions via residual power series method (RPSM). Finally, we give some examples to illustrate how powerful and effective the method is.